# SDR AALA20141003018

- Difficulty date: September 28, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5912141100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXISTS IN RT LOWER DOUBLER AT LONGERON 2 RT & STATION 1437.  REPLACED INNER DOUBLER IAW SRM 51-30-05.
